# SDR SWAA2016032150057

- Difficulty date: March 16, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 61,914 hours, 36,427 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200Y8
- Part serial: 34669L
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG CTR OF DOOR CRACKED.  R & R DOOR IAW AMM.
